# SDR P2EA99004

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Vibration
- Location: Airframe
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MDW - FLT 701 - NO EMERGENCY DECLARED, LANDING UNEVENTFUL.  DURING CRUISE, FELT VIBRATION.  CABIN PRESSURE BEGAN TO CLIMB 1500 FPM.  BEGAN DESCENT AND SWAPPED TO STANDBY PRESS AT FL 180, CABIN PRESSURE STABILIZED.  COMPLETED CABIN PRESS CHECK.  CHECKED AUTO PRESSURE CONTROLLER, INSPECTED ALL EXTERNAL DOORS FOR LEAKS, CHECKED WHEEL WELL FLOOR PANELS.  CHECKED OUTFLOW VALVES, AIR CYCLE MACHINES AND PACK AREAS.  NO LEAK FOUND, NO VIBRATION EXPERIENCED.  (M)
